Skip to main content

On the quasilinear stationary Ventzel boundary-value problem

Abstract

A priori estimates for gradients of solutions of a boundary-value problem for a quasilinear nondivergent elliptic equation with the quasilinear Ventzel boundary condition are established. By these estimates, existence theorems in the Hölder and Sobolev spaces are proved. Bibliography:11 titles.

This is a preview of subscription content, access via your institution.

Literature Cited

  1. 1.

    A. D. Ventzel, “On boundary conditions for multidimensional diffusion processes,”Teor. Veroyatnost. Primenen.,4, 172–185 (1959).

    Google Scholar 

  2. 2.

    Y. Luo, “On the quasilinear elliptic Ventzel boundary-value problem,”Nonlinear Analysis,16, 761–769 (1991).

    Article  MATH  MathSciNet  Google Scholar 

  3. 3.

    Y. Luo and N. S. Trudinger, “Linear second order elliptic equations with Ventzel boundary conditions,”Research Rep., Austral. Nat. Univ. Center for Math. Analysis, CMA-R44-89 (1989).

  4. 4.

    Y. Luo, “An Aleksandrov-Bakel'man type maximum principle and applications,”Research Rep., Austral. Nat. Univ. Center for Math. Analysis, CMA-R1-90 (1990).

  5. 5.

    Y. Luo and N. S. Trudinger, “Quasilinear second order elliptic equations with Ventzel boundary condition,”Research Rep., Austral. Nat. Univ. Center for Math. Analysis, CMA-R5-91 (1990).

  6. 6.

    S. Nazarov and K. Pileckas, “On noncompact free boundary problems for the plane stationary Navier-Stokes equations,”J. Reine Angew. Math.,438, 103–141 (1993).

    MathSciNet  Google Scholar 

  7. 7.

    O. A. Ladyzhenskaya and N. N. Uraltseva, “A survey of results on the solvability of boundary-value problems for uniformly elliptic and parabolic second-order quasilinear equations having unbounded singularities,”Usp. Mat. Nauk,41, 59–83 (1986).

    MathSciNet  Google Scholar 

  8. 8.

    D. E. Apushkinskaya and A. I. Nazarov, “The initial boundary-value probem for nondivergent parabolic equations with the Ventzel boundary condition,”Algebra Analiz,6, 1–29 (1994).

    MathSciNet  Google Scholar 

  9. 9.

    O. A. Ladyzhenskaya and N. N. Uraltseva,Linear and Quasilinear Elliptic Equations [in Russian], 2nd ed., Moscow (1973).

  10. 10.

    D. E. Apushkinskaya and A. I. Nazarov, “Hölder estimates for solutions of the initial boundary-value problems for parabolic equations of nondivergent form with the Ventzel boundary condition,”Advances in Soviet Math. Sciences-22, Am. Math. Soc. Transl. (2),164 (1995).

  11. 11.

    D. E. Apushkinskaya and A. I. Nazarov, “Estimates on the boundary of the domain for a solution of a nondivergent parabolic equation with composite right-hand side function and coefficients for lower derivatives,” in:Problems of Math. Anal. [in Russian],14, (1995), pp. 3–29.

Download references

Authors

Additional information

Translated fromZapiski Nauchnykh Seminarov POMI, Vol. 221, 1995, pp. 20–29.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Apushkinskaya, D.E., Nazarov, A.I. On the quasilinear stationary Ventzel boundary-value problem. J Math Sci 87, 3277–3283 (1997). https://doi.org/10.1007/BF02355580

Download citation

Keywords

  • Boundary Condition
  • Sobolev Space
  • Elliptic Equation
  • Existence Theorem
  • Nondivergent Elliptic Equation